# SDR SWAA2023012593938

- Difficulty date: January 21, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 16,383 hours, 8,101 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK; #1 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSB.<[01] REMOVED AND REPLACED #1 ENGINE PYLON AFT. STRUT SUPPORT FAIRING ASSB.PER SRM 51-40-02.
